Volume 414, Number 1, January IV 2004
|Page(s)||361 - 371|
|Section||Celestial mechanics and astrometry|
|Published online||12 January 2004|
Asymptotic and periodic motion around collinear equilibria in Chermnykh's problem
Department of Engineering Sciences, University of Patras, 26500 Patras, Greece
2 Department of Mathematics, University of Patras, 26500 Patras, Greece
Corresponding author: E. A. Perdios, firstname.lastname@example.org
Accepted: 29 September 2003
In this paper we study the asymptotic motion to the collinear equilibrium points of Chermnykh's problem. More specifically, we give three kinds of non-symmetric doubly-asymptotic solutions emanating from L1 and L3. We also show that these solutions are closely connected to the families of periodic orbits generated around these equilibria.
Key words: celestial mechanics / methods: numerical
© ESO, 2004
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.